Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Asthmatic. Hard breath, wet cough, sneezing. Tried homeo. Prescribed inhaler, L montus. Side effects, safer drug?

My wife is a astmatic patient since 10 years. She will suffer with hard breath, wet cough and sputam willl form heavely. Since 2 years back she used to suffer July to January end quite halfn. We have tried Homeo medicine many years. Since a year she is suffering heavy heard breath, wet cough and sneezes very frequently. Then we consulted Chest Specialist, he has suggested inheller twice a day and L montus daily 2 tablets first two months. Later he has reduced the medicine half the medicine for three months.
Now the problem is if she skips a day taking L montus tablet she immediately elergic systems will appear though it is summer.
My question is does contineous usage of L montus medicine does it have side effects. What side effects will a person will develop. If so which will be the safest drug? Whether she has to use contineously entire life? Please give detailed reply.
Asked On : Tue, 16 Apr 2013
Answers:  2 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The drugs have to be taken life long in most people - because the cause is either not found / or if found, not curable...

The side effects are seen rather early on starting / now unlikely...

She should be treated by Pulmonologist - not GP

There are several drugs used in inhaler - beta agonist - long acting for prophylaxis, short acting for rescue / anti-cholenergics / Steroid / and so on

Pulmonary function tests help in decision making...
Pets, Carpets, pollen, air-conditioner ned attention..
RAST (blood test) may identify an allergen

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 16 Apr 2013
I find this answer helpful
General & Family Physician Dr. Sadaf Akhtar's  Response
Hello dealing with asthema is real challenge its better to avoid the stimulants which provoke asthema like dust pollens etc the drug you mentioned should be taken during acute attacks then gradually tapered off ......reguards
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor